ON THE COFINALITY OF THE LEAST λ-STRONGLY COMPACT CARDINAL

You, Z and Yuan, J (2024) ON THE COFINALITY OF THE LEAST λ-STRONGLY COMPACT CARDINAL. The Journal of Symbolic Logic, 89 (2). pp. 569-582. ISSN 0022-4812

Abstract

Metadata

Item Type: Article
Authors/Creators:
  • You, Z
  • Yuan, J
Copyright, Publisher and Additional Information:

© The Author(s), 2023. This article has been published in a revised form in https://doi.org/10.1017/jsl.2023.4. This version is free to view and download for private research and study only. Not for re-distribution or re-use.

Keywords: λ-strongly compact cardinal, cofinality, iterated ultrapower, Radin forcing
Dates:
  • Published: June 2024
  • Published (online): 19 January 2023
  • Accepted: 13 January 2023
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 23 Mar 2023 10:32
Last Modified: 20 Aug 2024 11:48
Status: Published
Publisher: Cambridge University Press
Identification Number: 10.1017/jsl.2023.4
Open Archives Initiative ID (OAI ID):

Export

Statistics